# SDR SWAA2014061329024

- Difficulty date: June 11, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 13,694 hours, 8,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: BMS93CL7TYDS7Y1
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WW CTR WING REAR VAPOR WEB CRACKED LT OF A RETURN HYD FILTER.  REPAIRED WEB IAW EA.
